Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Corrigenda: ``Gauss's ternary form reduction and the $ 2$-Sylow subgroup'' (Math. Comp. 25 (1971), 837-853)

Author: Daniel Shanks
Journal: Math. Comp. 32 (1978), 1328-1329
MSC: Primary 10C05; Secondary 20-04
Original Article: Math. Comp. 25 (1971), 837-853.
MathSciNet review: 0491495
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] DANIEL SHANKS, "A matrix underlying the composition of quadratic forms and its implications for cubic extensions." (To appear.)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 10C05, 20-04

Retrieve articles in all journals with MSC: 10C05, 20-04

Additional Information

Article copyright: © Copyright 1978 American Mathematical Society

American Mathematical Society